Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Medication For Headache And Neck Pain For A Heart Failure Patient

My mother 60year old is patient of heart failure .
Now he is taling s numlo 5mg & seloken xl 50mg .
now allof sudden is is suffering from headheace and neck pain which is un bearable .
as we shown to orthopedic he told me that she has servical pain bu tpain is not reducing fron headech . again we shown to nurologisr he has now given medicine gabapin 100mg & ammiton .after taking this medicine since last three day she is sleeping & always feeling doginee fron morning to night .
let me tell wheather this gabapin medcine is receating or not . after taking this gabapin medicine she is alwas feeling sleepiness .
Manoj Sharma
YYYY@YYYY
Mon, 25 Jan 2016
Report Abuse
Cardiologist 's  Response
Hello Mr.Manoj,
first of all I must tell you that her complaint are due to gabapin.I also suggest you to revise her treatment for heart failure.I suggest you to replace Numlo by Ramipril and also check her Bp regularly.I need her detailed reports to guide you further,
My best wishes
Dr.Rajesh Teli,MD.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Neck pain


Suggest Medication For Headache And Neck Pain For A Heart Failure Patient

Hello Mr.Manoj, first of all I must tell you that her complaint are due to gabapin.I also suggest you to revise her treatment for heart failure.I suggest you to replace Numlo by Ramipril and also check her Bp regularly.I need her detailed reports to guide you further, My best wishes Dr.Rajesh Teli,MD.